# SDR DALA2023012400600

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-213
- Aircraft serial: 7061
- Aircraft time: 19,091 hours, 9,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SILDE RESERVOIR BELOW LIMITS. REPLACED L3 DOOR SLIDE RESERVOIR PER CARD 2562-01374-02. RII COMPLETE 723771.
